Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Best sleeping pill - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Sleep Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   What is the best sleeping pill to take?
Doctor :   Sleeping pills are prescription based medicines and cannot be given online for your own safety.
Doctor :   please provide your Age, Gender, Occupation, Marital status, Height and Weight
User :   How about oxycotin?
Doctor :   Please give me the details mentioned above.
User :   43, M, M 6' 1" 196
Doctor :   If you can tell me for what Problem you are enquiring about, I can help you.
User :   I get very bad headaches
Doctor :   Since when are you having this problem?
User :   For about 6-7 months ever since I was involved in a bad traffic accident.
Doctor :   I suggest that you take a strong black coffee without sugar and milk and take a Tylenol tablet immediately after that for immediate relief of headache.
Doctor :   Ok
Doctor :   I also suggest that you get a CT done to get an evaluation.
User :   No, I want something really powerful! and to feel good again!!!
Doctor :   You need to get this examined by a Neurologist.
Doctor :   Sleeping pills wont help with the headache.

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor